Canonical metrics on holomorphic Courant algebroids

Mario Garcia-Fernandez*, Roberto Rubio*, Carlos Shahbazi, Carl Tipler

*Autor corresponent d’aquest treball

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

13 Cites (Scopus)

Resum

The solution of the Calabi Conjecture by Yau implies that every Kähler Calabi–Yau manifold (Formula presented.) admits a metric with holonomy contained in (Formula presented.), and that these metrics are parameterized by the positive cone in (Formula presented.). In this work, we give evidence of an extension of Yau's theorem to non-Kähler manifolds, where (Formula presented.) is replaced by a compact complex manifold with vanishing first Chern class endowed with a holomorphic Courant algebroid (Formula presented.) of Bott–Chern type. The equations that define our notion of best metric correspond to a mild generalization of the Hull–Strominger system, whereas the role of (Formula presented.) is played by an affine space of ‘Aeppli classes’ naturally associated to (Formula presented.) via Bott–Chern secondary characteristic classes.

Idioma originalEnglish
Pàgines (de-a)700-758
Nombre de pàgines59
RevistaProceedings of the London Mathematical Society
Volum125
Número3
DOIs
Estat de la publicacióPublicada - de set. 2022

Fingerprint

Navegar pels temes de recerca de 'Canonical metrics on holomorphic Courant algebroids'. Junts formen un fingerprint únic.

Com citar-ho